The complex Maslov germ generated by a linear connection
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 29-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a3,
author = {Yu. M. Vorob'ev},
title = {The complex {Maslov} germ generated by a~linear connection},
journal = {Matemati\v{c}eskie zametki},
pages = {29--37},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a3/}
}
Yu. M. Vorob'ev. The complex Maslov germ generated by a linear connection. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 29-37. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a3/